View : 23 Download: 0

Anti-symplectic involutions with lagrangian fixed loci and their quotients

Title
Anti-symplectic involutions with lagrangian fixed loci and their quotients
Authors
Cho Y.S.Joe D.
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2002
Journal Title
Proceedings of the American Mathematical Society
ISSN
0002-9939JCR Link
Citation
vol. 130, no. 9, pp. 2797 - 2801
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We study the lagrangian embedding as a fixed point set of anti-symplectic involution τ on a symplectic 4-manifold X. Suppose the fixed loci of τ are the disjoint union of smooth Riemann surfaces Xτ = ∪̇σi; then each component becomes a lagrangian submanifold. Furthermore, if one of the components is a Riemann surface of genus g ≥ 2, then its quotient has vanishing Seiberg-Witten invariants. We will discuss some examples which allow an anti-symplectic involution with lagrangian fixed loci.
DOI
10.1090/S0002-9939-02-06391-8
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE